# SDR REXA2015030600290

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 17,225 hours, 16,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY AISLE LIGHT HAD DAMAGE AFT OF EXIT, PHOTO LUMINESCENT EMERGENCY FLOOR LIGHT.   R & R PHOTO LUMINENSCENT MARKING LIGHT AFT OF EMERGENCY EXIT IAW AMM 
33-51-01.
